Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Weakness in upper limb and face after a stroke. Onset of slurred speech after recovery. On clopitab, Amplopress and Glynase. Advice?

SIR, MY FATHER HAD STROKE IN 2005 WITH SUDDEN ONSET OF WEAKNESS IN RT UPPER LIMB AND FACIAL WEAKNESS.HE WAS TREATED CONSERVATIVELY AND WAS RECOVERED. NOW HE HAD SUDDEN ONSET OF SLURRING OF SPEECH 2 MOTHS BACK. NOW HE IS ON T.CLOPITAB- A-OD, STROCIT PLUS -BD, AMPLOPRESS 5MG- OD AND ON T. GLYNASE MF -1BBF.NOW HE IS BETTER THAN BEFORE ,BUT MILD SLURRING IS STILL PERSISTING.PLEASE GUIDE ME.SHOULD I CONTINUE THESE MEDICATION.PLEASE GUIDE ME REGARDING MODIFIED TREATMENT OR DOSES.
Asked On : Wed, 8 Aug 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
he seems to be on the right track.
what did the MRI 2 mths ago read?
pl. post all reports, so that I can opine better. was a 2D echo done?
recurrent strokes are not uncommon.
if all is well treatment wise, he could benefit by speech therapy.but let me have his reports first.
take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Psychiatrist, Child Dr. Keyur N Parmar's  Response
Hi, As per history he should continue medication for at least six months or more. after that you must take opinion of Neuro Physician for further medication or not. Physiotherapy will help him well. get well sooon
Answered: Wed, 8 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor